# SDR CA120702006

- Difficulty date: June 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6B36
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, ON THE SECOND SORTIE, THE NR 2 ENGINE CHIPS LIGHT ILLUMINATED AND FLIGHT WAS ABORTED.  ACFT RETURNED TO DEPARTURE INSPECTION OF NR 2 ENGINE RGB CHIP DETECTOR NOTED 1 BLACK CURLY SLIVER APPROXIMATELY .125" LONG.  ENGINE CHIP DETECTOR WAS CLEANED AND A GROUND RUN WAS STARTED.  AFTER ENGINE START A SOUND WAS HEARD COMING FROM THE ENGINE AND IT WAS IMMEDIATELY SHUTDOWN.  A VISUAL INSPECTION WAS PERFORMED AND IT WAS NOTED THAT 1 TURBINE BLADE WAS FRACTURED.  ADDITIONALLY, CREWS ATTEMPTED TO ROTATE THE DRIVE SHAFT AND COULD NOT. THE DRIVE SHAFT WAS THEN DISCONNECTED FROM THE MGB BUT WAS STILL NOT ABLE TO ROTATE.  WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
